Electronic Communications in Probability

Killed rough super-Brownian motion

Tommaso Cornelis Rosati

Full-text: Open access


This article concerns the construction of a continuous branching process in a random, time-independent environment, on finite volume. The backbone of this study is the convergence of discrete approximations of the parabolic Anderson model (PAM) on a box with Dirichlet boundary conditions. This is a companion paper to [9].

Article information

Electron. Commun. Probab., Volume 25 (2020), paper no. 44, 12 pp.

Received: 26 June 2019
Accepted: 12 May 2020
First available in Project Euclid: 23 June 2020

Permanent link to this document

Digital Object Identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60]

PAM stochastic PDE super-Brownian motion

Creative Commons Attribution 4.0 International License.


Cornelis Rosati, Tommaso. Killed rough super-Brownian motion. Electron. Commun. Probab. 25 (2020), paper no. 44, 12 pp. doi:10.1214/20-ECP319. https://projecteuclid.org/euclid.ecp/1592877699

Export citation


  • [1] G. Cannizzaro, P. Friz, and P. Gassiat. Malliavin calculus for regularity structures: The case of gPAM. J. Funct. Anal., 272(1):363–419, 2017.
  • [2] K. Chouk, J. Gairing, and N. Perkowski. An invariance principle for the two-dimensional parabolic anderson model with small potential. Stochastics and Partial Differential Equations: Analysis and Computations, 5(4):520–558, Dec 2017.
  • [3] K. Chouk and W. van Zuijlen. Asympotics of the eigenvalues of the anderson hamiltonian with white noise potential in two dimensions. In preparation, 2019+.
  • [4] D. A. Dawson and E. Perkins. Superprocesses at Saint-Flour. Probability at Saint-Flour. Springer, Heidelberg, 2012.
  • [5] K. Deimling. Nonlinear functional analysis. Springer-Verlag, Berlin, 1985.
  • [6] P. Y. Gaudreau Lamarre. Semigroups for One-Dimensional Schrödinger Operators with Multiplicative White Noise. arXiv e-prints, page arXiv:1902.05047, Feb 2019.
  • [7] M. Gerencsér and M. Hairer. Singular spdes in domains with boundaries. Probability Theory and Related Fields, 173(3):697–758, Apr 2019.
  • [8] J. Martin and N. Perkowski. Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model. ArXiv e-prints, page arXiv:1704.08653, April 2017.
  • [9] N. Perkowski and T. Rosati. A Rough Super-Brownian Motion. arXiv e-prints, page arXiv:1905.05825, May 2019.